# SDR CHQA200700026

- Difficulty date: June 19, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 16,234 hours, 12,979 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 6248 - RIC-CVG - DURING DESCENT, A BURNING SMELL FILLED THE CABIN AND COCKPIT, NO VISIBLE SMOKE.  APU WAS OFF, PACKS WERE ON.  CREW CYCLED PACK SWITCHES AND NOTED SMELL SEEMED TO BE COMING FROM PACK NR 2.  MAINTENANCE PERFORMED AN OPS CHECK OF THE LEFT AND RIGHT PACK SYSTEMS IAW ERJ MM 21-00-00.  NO SMELLS NOTED AT THIS TIME.
